# SDR SWAA201805161611

- Difficulty date: April 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Damaged
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN FRETTED AT BS 851, STRINGER 1.  REPAIRED THE SKIN IAW EA.
